Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Higgs fields, bundle gerbes and string structures
Author: Murray, M.
Stevenson, D.
Citation: Communications in Mathematical Physics, 2003; 243(3):541-555
Publisher: Springer-Verlag
Issue Date: 2003
ISSN: 0010-3616
Statement of
Michael K. Murray and Daniel Stevenson
Abstract: We use bundle gerbes and their connections and curvings to obtain an explicit formula for a de Rham representative of the string class of a loop group bundle. This is related to earlier work on calorons.
Description: The original publication can be found at
DOI: 10.1007/s00220-003-0984-4
Published version:
Appears in Collections:Aurora harvest 6
Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.